# SDR 2025F00147

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: General aviation
- Aircraft: N858QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000111
- Aircraft time: 1,605 hours, 953 cycles
- Engine: Hnywl AS90721S
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: 13B239026P
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH THRUST REVERSER SUPPORT SEAL CRACKS. ACCOMPLISHED NJA RFTS-114264 REV. 0 DATED 23JUN25; N858QS (700-0111) LH THRUST REVERSER SUPPORT SEAL CRACKS.
